フォロー
alexandre grichkov
alexandre grichkov
その他の名前alexander grishkov
IME USP
確認したメール アドレス: ime.usp.br - ホームページ
タイトル
引用先
引用先
Lagrange's theorem for Moufang loops
AN Grishkov, AV Zavarnitsine
Mathematical Proceedings of the Cambridge Philosophical Society 139 (1), 41-57, 2005
822005
Sylow's theorem for Moufang loops
AN Grishkov, AV Zavarnitsine
Journal of Algebra 321 (7), 1813-1825, 2009
352009
Nonassociative algebra and its applications
R Costa, H Guzzo Jr, A Grichkov, LA Peresi
CRC Press, 2000
302000
Structure and representation of binary-Lie algebras
AN Griškov
Mathematics of the USSR-Izvestiya 17 (2), 243, 1981
271981
Groups with triality
AN Grishkov, AV Zavarnitsine
Journal of Algebra and Its Applications 5 (04), 441-463, 2006
242006
COMMUTATIVE AUTOMORPHIC LOOPS OF ORDER p3
DAS De Barros, A Grishkov, P Vojtěchovský
Journal of Algebra and its Applications 11 (05), 1250100, 2012
212012
On the genetic property of Bernstein algebras
AN Grishkov
Soviet Math. Dokl 35 (489-492), 88, 1987
201987
An analogue of Levi's theorem for Mal'cev algebras
AN Grishkov
Algebra i logika 16 (4), 389-396, 1977
191977
Kimmerle conjecture for the Held and O'Nan sporadic simple groups
V Bovdi, A Grishkov, A Konovalov
arXiv preprint arXiv:0902.2280, 2009
172009
Lie algebras with triality
A Grishkov
Journal of Algebra 266 (2), 698-722, 2003
172003
Growth of varieties of Lie algebras
AN Grishkov
Mathematical notes of the Academy of Sciences of the USSR 44, 515-517, 1988
171988
Solvability of commutative automorphic loops
A Grishkov, M Kinyon, G Nagy
Proceedings of the American Mathematical Society 142 (9), 3029-3037, 2014
152014
Solvable, reductive and quasireductive supergroups
AN Grishkov, AN Zubkov
Journal of Algebra 452, 448-473, 2016
142016
Commutative Moufang loops and alternative algebras
AN Grishkov, IP Shestakov
arXiv preprint arXiv:0811.3787, 2008
142008
Speciality of Lie–Jordan algebras
AN Grishkov, IP Shestakov
Journal of Algebra 237 (2), 621-636, 2001
142001
Quantum imaginary Verma modules for affine Lie algebras
V Futorny, A Grichkov, DJ Melville
Comptes rendus mathématiques de l’Académie des Sciences de la Sociétè Royale …, 1998
141998
Local nilpotency of an ideal of a Lie algebra generated by second-order elements
AN Grishkov
Sibirskii Matematicheskii Zhurnal 23 (1), 181-182, 1982
141982
Deformations of current Lie algebras. I. Small algebras in characteristic 2
A Grishkov, P Zusmanovich
Journal of Algebra 473, 513-544, 2017
122017
Half-isomorphisms of finite automorphic Moufang loops
A Grishkov, ML Merlini Giuliani, M Rasskazova, L Sabinina
Communications in Algebra 44 (10), 4252-4261, 2016
122016
Filtered multiplicative bases of restricted enveloping algebras
V Bovdi, A Grishkov, S Siciliano
Algebras and representation theory 14 (4), 601-608, 2011
122011
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20